MathSciNet Relay Station
MathSciNet bibliographic data
MR2108579 90C33 (65F10 65K10)
Hayashi, Shunsuke; Yamaguchi, Takahiro; Yamashita, Nobuo; Fukushima, Masao A matrix-splitting method for symmetric affine second-order cone complementarity problems. J. Comput. Appl. Math. 175 (2005), no. 2, 335–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement